# SDR CA140124006

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 88,557 hours
- Engine: Ge CF680C2A8
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT LT INNER FUEL PUMP FAULT MESSAGE TRIGGERED.  TROUBLESHOOTONG CARRIED OUT AND THE FOLLOWING FINDING WERE OBSERVED, GREEN HYD PUMP NR 2 WIRING AT SPECIFIED RAMP SUPPORT SHORTED TO GROUND, RESULTING IN 2 OF THE 3 PHASES TO SEVERE AND CAUSING OTHER NEARBY WIRING, 2 FUEL BOOST PUMPS WIRING, TO BURN OPEN.  THE WIRING SUPPORT RAMP IS LOCATED IN THE LT WHEEL WELL CEILING AREA FRAME 54, NEAR THE PRESSURE WIRING FEED THROUGH AND MOST OF THE COCKPIT TO WING WIRE ROUTING PASS THROUGH THIS AREA A.  THE GREEN HYDRAULIC PUMP WIRES 2921-088, 2921-0089 AND 2921-0090 REPAIRED IAW AWM 29-21-02, FIG 1, B.  THE LT INNER FUEL BOOST PUMP WIRES 2821-1884, 2821-1885 AND 2821-1886 REPAIRED IAW 28-21-03, FIG 1, C.  THE LT OUT FUEL BOOST PUMP WIRES 2821-0246, 2821-0248 AND 2821-0250 REPAIRED IAW 28-21-03, FIG 1.
